dietician-icon
Over weight
I've gained 10 KGS in the past 8 months because I was on steroids due to medicine reaction. I've bloated up ever since, please tell me a way to reduce my double chin.
29 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Tejender Kaur
Dietitian/Nutritionist 11 yrs exp Mumbai
Kindly consult me at http://ghkritediet.zest.md or leave a mail at ghk.ritediet@gmail Please don't get into self dieting at this age. The results can be irreversible. I believe in healthy weight loss through healthy lifestyle and regular physical activity plan.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.